# SDR IPXA2025072588319

- Difficulty date: July 23, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Paint
- Condition: Damaged
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTRECOSTAL AT BS 1090, RBL 50 HAS SURFACE CORROSION ON INNER SURFACES.  CLEANED INTRECOSTAL AT BS 1190, NO CORROSION NOTED FOUND TO BE PAINT DAMAGED ONLY IAW B757-200 SOPM 20-30-03 ACETONEQT P/N ACETONEQT BATCH#0004346929 1QT, MAROON HAND PAD. TREATED AND PRIMER AND PAINT AREA IAW SRM 51-20-01 AND AMM 51-21-15 PRIMER,  PAINT,  APPLIED CIC.
